Table of Contents
International Journal of Stochastic Analysis
Volume 2011, Article ID 801303, 23 pages
http://dx.doi.org/10.1155/2011/801303
Research Article

Blackwell Spaces and 𝜖 -Approximations of Markov Chains

1ADAMSS Centre (ex MIRIAM) and Department of Mathematics, University of Milan, Via Saldini 50, 20133 Milan, Italy
2Department of Statistics, The Hebrew University of Jerusalem, Jerusalem 91905, Israel

Received 31 December 2010; Revised 11 April 2011; Accepted 24 May 2011

Academic Editor: Michel Benaïm

Copyright © 2011 Giacomo Aletti and Diane Saada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Giacomo Aletti and Diane Saada, “Blackwell Spaces and -Approximations of Markov Chains,” International Journal of Stochastic Analysis, vol. 2011, Article ID 801303, 23 pages, 2011. https://doi.org/10.1155/2011/801303.